i was on the pill for a number of months recently, but i founf that during this time, even tough i;d been eating and exercising the same as before, i'd managed to gain the best part of a stone, and my waist disappeared, i went back off it was that te right thing to do? are the two things related?
Posts: 54 | From: Ireland | Registered: Jun 2008
| IP: Logged |
Some women do react to hormonal birth control by gaining some weight. The best thing to do in that case would be to consult the doctor who prescribed the pill to you, and see about switching you to another brand. Just going off the pill without talking to your doctor first may not be the wisest choice, as switching to a different brand without break is easier on your body than stopping and starting again. But it's done now, and if you want to continue to use hormonal birth control, the best thing to do would still be to see your doctor and discuss your options. You won't react to all brands of the pill the same way, so chances are good that you'll find one that doesn't have that side-effect. If you don't want to try your way through several brands, though, we can always talk about your non-hormonal options for BC.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.